LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » anyone have constipation with POTS medication?

 - UBBFriend: Email this page to someone!    
Author Topic: anyone have constipation with POTS medication?
char
Frequent Contributor (1K+ posts)
Member # 8315

Icon 1 posted      Profile for char     Send New Private Message       Edit/Delete Post   Reply With Quote 
I am wondering if one of these medications for POTS can have the side effect of constipation.
?

Char

Posts: 1230 | From US | Registered: Nov 2005  |  IP: Logged | Report this post to a Moderator
mississippilyme
Member
Member # 11205

Icon 1 posted      Profile for mississippilyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hello char,

Lyme by itself can cause constipation. I don't know what meds. you are taking, but I find that most pain meds and many others do cause it .

I found vitamin C to be very helpful for this as it neutralizes toxins as well as will give you diarrhea if you take too much. I have been taking 10,000 mg. a day for detoxing. It can't hurt you as you get rid of what you don't use through your urine.

I was instructed to increase the dose until I got diarrhea then back down a little to stop. If using for detoxing you are suppose to also use other antioxidants.

I hope this helped.

I am sorry you are sick.

Sherry [Smile]

Posts: 69 | From mississippi | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
mississippilyme
Member
Member # 11205

Icon 1 posted      Profile for mississippilyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hello Char,

Me again, I checked to see what I left out and found:

If the vitamin C doesn't cure the constipation add magnesium (sulfate, citrate, etc.) that is not absorbed very well. If need be then add sorbitol (health food stores), raw honey, Fiber Plus, caster oil,and or water.

I hope this helps.

Sherry [Smile]

Posts: 69 | From mississippi | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
WildCondor
Unregistered


Icon 6 posted            Edit/Delete Post   Reply With Quote 
Which medications?
IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.